English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Calogero-Moser systems for simple Lie groups and characteristic classes of bundles

MPS-Authors
/persons/resource/persons235689

Levin,  Andrey
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235924

Olshanetsky,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236530

Zotov,  Andrei
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Levin, A., Olshanetsky, M., Smirnov, A., & Zotov, A. (2012). Calogero-Moser systems for simple Lie groups and characteristic classes of bundles. Journal of Geometry and Physics, 62(8), 1810-1850. doi:10.1016/j.geomphys.2012.03.012.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1DBE-7
Abstract
There is no abstract available